# SDR WX0A2015010772342

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 50,972 hours, 35,685 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD43B034LB03
- Part serial: 503380
- Condition: Low
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER INOPERATIVE, WILL NOT TEST.  R & R MAIN SHIP BATTERIES IAW AMM 24-30-01.  OPERATIONS CHECKED NORMAL.  EMER POWER TEST GOOD IAW AMM 24-23-02.
